# SDR SWAA2020081098623

- Difficulty date: July 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8130
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO BAY INTERCOSTAL AT B.S. 847-867; R.B.L. 6; W.L. 152. / DAMAGE EVALUATION ON ACB INTERCOSTAL BS847-867; RBL6; WL152. WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO HOLE. PER SRM 53-60-15. REMOVED AND INSTALLED NEW INTERCOSTAL PER DWG 146A8130; SRM 51-40-02 87713U 23JUL20
